# SDR MASA2011081203463

- Difficulty date: August 11, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 21,940 hours, 15,280 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION.  MX PERFORMED SEVERAL OPS CKS OPS CKS GOOD.
